# SDR SWAA2024060778429

- Difficulty date: April 24, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT WINGLET UPPER TIP AFT EDGE.<[01] CUT OUT DAMAGED AREA WITH CORROSSION AT RIGHT WINGLET UPPER TIP AFT EDGE AS-PER SRM 57-30-01 REPAIR 6 FIG 201 DETAIL 2.TREATED PRIMED AND TOP COATED WORKED AREAS AT RIGHT WINGLET UPPER TIP AFT EDGE. AS-PER SOPM 20-44-04 AND AMM 57-21-21-300-801;[02] VERIFIED STEP 1
